# SDR AALA20001892

- Difficulty date: November 15, 2000
- Submitted: January 10, 2001
- Operation: Air carrier
- Aircraft: N324AA
- Make and model: Boeing 767223
- Aircraft serial: 22325
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Mid Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT MID GALLEY BROKEN.  REPLACED EMERGENCY EXIT LIGHT ASSEMBLY AT MID GALLEY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
